# SDR CA141010010

- Difficulty date: September 29, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Lear 60LEAR
- Engine: Pwa PW305A
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Condition: Malfunctioned
- Location: Engines
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

(CAN) THE ACFT EXPERIENCED A DUAL ENGINE ROLL BACK INFLIGHT SHORTLY AFTER TAKEOFF DURING CLIMB OUT.  THE RT ENGINE ROLLED BACK AND THE PILOTS PULLED THE THROTTLE BACK THEN THE LT ROLLED BACK AND THE PILOT PULLED IT BACK AS WELL.  THE ENGINES CONTINUED TO OPERATE WHILE THE PILOTS HIT THE EDS RECORD BUTTON AND DIVERTED TO ANOTHER AIRPORT.  DURING THE FLIGHT THE RT ENGINE HAD A WHITE COMPUTER LIGHT AND LATER AN AMBER LIGHT ALSO.  THE ACFT LANDED SAFELY WITHOUT INCIDENT AND WITHOUT FLAMING OUT, THE LIGHTS CLEARED AFTER LANDING.  AFTER INSPECTING & CLEANING LOW PRESSURE AND ENGINE FUEL FILTERS THE RT ENGINE ELECTRONIC ENGINE CONTROL WAS REMOVED AND CLEANED.  BOTH ENGINES RAN STABLE POWER FOR 10 MIN AS A RESULT THERE WERE NO UNCOMMAND POWER CHANGES OR COMPUTER LIGHTS.  THE AFT WENT ON A MAINTENANCE TEST FLIGHT UP TO 17,000 FT.  AGAIN NO ENGINE ROLL BACK OR COMPUTER LIGHTS.
